BibTeX record journals/cma/YuanH11

download as .bib file

@article{DBLP:journals/cma/YuanH11,
  author    = {Pingzhi Yuan and
               Yongzhong Hu},
  title     = {On the Diophantine equation x\({}^{\mbox{2}}\)-kxy+y\({}^{\mbox{2}}\)+lx=0,
               l{\(\in\)}\{1, 2, 4\}},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {61},
  number    = {3},
  pages     = {573--577},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.camwa.2010.12.002},
  doi       = {10.1016/j.camwa.2010.12.002},
  timestamp = {Sun, 28 May 2017 13:24:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/YuanH11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier